# SDR 2005UALA01067

- Difficulty date: October 3, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 61,645 hours, 7,652 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT BODY FAIRING OVRWING EMER LT, 2 AFT ASSY'S INOP.  REPLACED FUSE AT PWR SUPPLY.
